Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 9.

Journal Article

Bringmann, Kathrin ORCID: 0000-0001-7126-1409 and Jennings-Shaffer, Chris (2019). A Note on Andrews’ Partitions with Parts Separated by Parity. Annals of Combinatorics, 23 (3-4). pp. 573-578. Springer. ISSN 0218-0006

Bringmann, Kathrin ORCID: 0000-0001-7126-1409 and Jennings-Shaffer, Chris ORCID: 0000-0002-6492-3854 (2020). Some q-series identities extending work of Andrews, Crippa, and Simon on sums of divisors functions. Discrete Mathematics, 343 (10). p. 112019. Elsevier. ISSN 0012365X

Bringmann, Kathrin ORCID: 0000-0001-7126-1409 and Jennings-Shaffer, Chris ORCID: 0000-0002-6492-3854 (2019). Unimodal sequence generating functions arising from partition ranks. Research in Number Theory, 5 (3). Springer. ISSN 2522-0160

Bringmann, Kathrin ORCID: 0000-0001-7126-1409, Jennings-Shaffer, Chris and Mahlburg, Karl (2018). On a modularity conjecture of Andrews, Dixit, Schultz, and Yee for a variation of Ramanujan's ω(q). Advances in Mathematics, 325. pp. 505-532. Elsevier. ISSN 00018708

Bringmann, Kathrin ORCID: 0000-0001-7126-1409, Jennings-Shaffer, Chris and Mahlburg, Karl (2020). Proofs and reductions of various conjectured partition identities of Kanade and Russell. Journal für die reine und angewandte Mathematik (Crelles Journal), 2020 (766). pp. 109-135. De Gruyter. ISSN 0075-4102

Bringmann, Kathrin ORCID: 0000-0001-7126-1409, Jennings-Shaffer, Chris, Mahlburg, Karl and Rhoades, Robert (2019). Peak positions of strongly unimodal sequences. Transactions of the American Mathematical Society, 372 (10). pp. 7087-7109. American Mathematical Society. ISSN 0002-9947

Jennings-Shaffer, Chris and Reihill, Dillon (2020). Asymptotic formulas related to the M-2-rank of partitions without repeated odd parts. Ramanujan J., 52 (1). S. 175 - 243. DORDRECHT: SPRINGER. ISSN 1572-9303

Jennings-Shaffer, Chris, Skinner, Dane R. and Waymire, Edward C. (2018). WHEN FOURTH MOMENTS ARE ENOUGH. Rocky Mt. J. Math., 48 (6). S. 1917 - 1925. TEMPE: ROCKY MT MATH CONSORTIUM. ISSN 1945-3795

Jennings-Shaffer, Chris and Swisher, Holly (2018). Mock modularity of the M-d-rank of overpartitions. J. Math. Anal. Appl., 466 (2). S. 1144 - 1190. SAN DIEGO: ACADEMIC PRESS INC ELSEVIER SCIENCE. ISSN 1096-0813

This list was generated on Tue May 18 02:55:40 2021 CEST.